Skip to Main content Skip to Navigation
Journal articles

Canonical Representation of Set Functions

Abstract : The representation of a cooperative transferable utility game as a linear combination of unanimity games may be viewed as an isomorphism between not-necessarily additive set functions on the players space and additive ones on the coalitions space. We extend the unanimity-basis representation to general (infinite) spaces of players, study spaces of games of games which satisfy certain properties and provide some conditions for sigma-additivity of the resulting additive set function (on the space of coalitions). These results also allow us to extend some representations of the Choquet integral from finite to infinite spaces.
Complete list of metadatas

https://hal-hec.archives-ouvertes.fr/hal-00481346
Contributor : Antoine Haldemann <>
Submitted on : Thursday, May 6, 2010 - 2:29:03 PM
Last modification on : Monday, January 29, 2018 - 5:22:54 PM

Identifiers

Collections

Citation

Itzhak Gilboa, David Schmeidler. Canonical Representation of Set Functions. Mathematical Methods of Operations Research, Springer Verlag, 1995, Vol.20, n°1, pp.197-212. ⟨10.1287/moor.20.1.197⟩. ⟨hal-00481346⟩

Share

Metrics

Record views

316